Volume 6, Number 4, 2021


Special Issue on Mathematical Economics, Part I
Dedicated to Professor M. Ali Khan on the occasion of his 70th birthday

Preface: Nobusumi Sagara and Alexander J. Zaslavski

Zvi Artstein
Convexification estimates for Minkowski averages in infinite dimensions

Yuhki Hosoya
Equivalence between Nikliborc's theorem and Frobenius' theorem

Natali Hritonenko, Yuri Yatsenko and Askar Boranbayev
Analysis of optimal investment in continuum of capital vintages

Tomoki Inoue
Coincidence theorem and the inner core

Takuma Kunieda and Kazuo Nishimura
Does financial development amplify sunspot fluctuations?

Mukul Majumdar and Talia Bar
A note on sustainability in closed multisector models

Toru Maruyama
ON the fundumental theorem for Young measures

Richard P. McLean
Discontinuous quasi-variational relations with applications

Emad Fathi Hussien Qasim, Sirma Zeynep Alparslan Gok, Osman Palanci and Gerhard Wilhelm Weber
Cooperative grey games: an application to a flow situation

Edward E. Schlee
Inertia implies disorder: kinks, incompleteness, and intransitivity

Gerhard Sorger
On the consumption-saving tradeoff under non-exponential discounting and partial commitment

Yokohama Publishers

yokohama publishers